On odd-summing numbers
Annales mathematicae et informaticae, Tome 31 (2004), pp. 125-129
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2004_31_a14,
author = {Erzs\'ebet Orosz},
title = {On odd-summing numbers},
journal = {Annales mathematicae et informaticae},
pages = {125--129},
year = {2004},
volume = {31},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2004_31_a14/}
}
Erzsébet Orosz. On odd-summing numbers. Annales mathematicae et informaticae, Tome 31 (2004), pp. 125-129. http://geodesic.mathdoc.fr/item/AMI_2004_31_a14/